# SDR SWIA200312373

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,382 hours, 38,875 cycles
- Engine: Pwa PW118A
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 831
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 7,138 hours, 10,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S A/P - F/D INTERMITTENTLY DISCONNECTED INFLIGHT WITH ASSOCIATE A/P FAILED.  REPLACED NR 2 A/P COMPUTER.  INSTALLED NEW PINS/SOCKETS ON PITCH TRANSFER RELAYS K0311, K0310, K0312 AND K0256.  INSTALLED NEW RELAY SOCKETS FOR RELAYS K0310 AND K0312 AND REPLACED AUTOPILOT DISCONNECT RELAYS K0462 AND K0463.  BOTH AUTOPILOT SYSTEMS OPS CHECK GOOD IAW MM 22-10-00.  OPS CHECKED GOOD ON GROUND.
